# SDR SWAA2024040369306

- Difficulty date: April 1, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N8768Q
- Make and model: Boeing 737-8
- Aircraft serial: 67518
- Aircraft time: 5,256 hours, 2,695 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Stuck
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIFT BAR STUCK IN CLIP<[01] INSPECTED L1 DOOR GIRT BAR AND RESECURED GIRT BAR CORRECTLY IAW AMM 25-66-01
